# SDR UALA2010011300169

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 53,898 hours, 7,885 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 204
- Condition: Faulty
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS MAIN BATTERY AND MAIN BATTERY CHARGER EICAS MESSAGE ON TAXI OUT.   BATT VOLTS 26VDC, 0 TO 1 AMP CHARGE INDICATED ON MX PAGE. NEED TO ACP TEST OF MAIN BATTERY & MAIN BATTERY CHARGER SYS BEFORE DEPARTURE. REPLACED BATTERY & MAIN BATTERY CHARGER. ALL INDICATIONS CK'D OK.
